Klinische Wochenschrift · 1982
Epidemiology of adverse reactions in anaesthesia in the United Kingdom.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Clarke R S
Аннотация
Adverse reactions to intravenous anaesthetics and muscle relaxants are characterised by peripheral vasodilatation with oedema, hypotension, tachycardia, bronchospasm and (more rarely) vomiting and abdominal cramps. The number of published cases in the U.K. is rising yearly. The frequency with all cremophor-containing drugs is about 1 in 1,000 cases but the number recorded following other induction agents is increasing. Most reactions following muscle relaxants have been documented in other countries but this probably reflects local interpretation rather than true geographical differences. The incidence could be reduced by avoiding the use of all cremophor-containing drugs and death from actual incidents could be prevented by having adequate resuscitation measures available.